Bounds for Hochschild cohomology of block algebras

Radha Kessar, Markus Linckelmann

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


We show that for any block algebra B of a finite group over an algebraically closed field of prime characteristic p the dimension of HHn(B) is bounded by a function depending only on the nonnegative integer n and the defect of B. The proof uses in particular a theorem of Brauer and Feit which implies the result for n=0.
Original languageEnglish
Pages (from-to)318-322
Number of pages5
JournalJournal of Algebra
Issue number1
Early online date30 Mar 2011
Publication statusPublished - Jul 2011


  • block
  • Hochschild cohomology


Dive into the research topics of 'Bounds for Hochschild cohomology of block algebras'. Together they form a unique fingerprint.

Cite this